skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Majorana Fermions and Exotic Surface Andreev Bound States in Topological Superconductors: Application to Cu xBi 2Se 3

Authors:
;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1104180
Resource Type:
Journal Article: Publisher's Accepted Manuscript
Journal Name:
Physical Review Letters
Additional Journal Information:
Journal Name: Physical Review Letters Journal Volume: 108 Journal Issue: 10; Journal ID: ISSN 0031-9007
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Hsieh, Timothy H., and Fu, Liang. Majorana Fermions and Exotic Surface Andreev Bound States in Topological Superconductors: Application to CuxBi2Se3. United States: N. p., 2012. Web. doi:10.1103/PhysRevLett.108.107005.
Hsieh, Timothy H., & Fu, Liang. Majorana Fermions and Exotic Surface Andreev Bound States in Topological Superconductors: Application to CuxBi2Se3. United States. doi:10.1103/PhysRevLett.108.107005.
Hsieh, Timothy H., and Fu, Liang. Thu . "Majorana Fermions and Exotic Surface Andreev Bound States in Topological Superconductors: Application to CuxBi2Se3". United States. doi:10.1103/PhysRevLett.108.107005.
@article{osti_1104180,
title = {Majorana Fermions and Exotic Surface Andreev Bound States in Topological Superconductors: Application to CuxBi2Se3},
author = {Hsieh, Timothy H. and Fu, Liang},
abstractNote = {},
doi = {10.1103/PhysRevLett.108.107005},
journal = {Physical Review Letters},
issn = {0031-9007},
number = 10,
volume = 108,
place = {United States},
year = {2012},
month = {3}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record at 10.1103/PhysRevLett.108.107005

Citation Metrics:
Cited by: 94 works
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

Surface states and topological invariants in three-dimensional topological insulators: Application to Bi1?xSbx
journal, July 2008

  • Teo, Jeffrey C. Y.; Fu, Liang; Kane, C. L.
  • Physical Review B, Vol. 78, Issue 4, Article No. 045426
  • DOI: 10.1103/PhysRevB.78.045426

Topological insulators in Bi2Se3, Bi2Te3 and Sb2Te3 with a single Dirac cone on the surface
journal, May 2009

  • Zhang, Haijun; Liu, Chao-Xing; Qi, Xiao-Liang
  • Nature Physics, Vol. 5, Issue 6, p. 438-442
  • DOI: 10.1038/nphys1270